PredniSONE Gut Instincts, Pulmonary Embolism, Lab Rat, Lung Damage, Deathbed
PLEASE never ever take this drug unless you are dying on your deathbed. My story is this. I have an allergic throat condition called EE, not life threatening just a gi condition with a lot of burning and throat issues. I went to a lecture and went to a ... more »
PLEASE never ever take this drug unless you are dying on your deathbed. My story is this. I have an allergic throat condition called EE, not life threatening just a gi condition with a lot of burning and throat issues. I went to a lecture and went to a supposed "expert " for this at ma general, Initials are C.H. and he is a GI guy. He was such a jerk to me and carelessly said to go on HIGH dose of 60mg for three and a half months! well, by two and a half weeks, I had cushings syndrome(huge head and hump in back), and knees became literally crippled. I called the jerk and said I feel awful what do i do. He claims that he "never heard of such things" tells me to drop to forty. Well, four days later I am in the ER with a pulmonary embolism and lung damage, then they hospitalized me three more times , one visit was TEN days. Turns out i had/have steroid myopathy , totally numb in legs and arms, SEVERE , bone crushing pain. It has been 8 months now, and I am still suffering and in physical therapy three times a week. Now, they are finding Avascular Necrosis all over my bones. This stuff ruins lives, please don't make the mistake I made of believing that doctors are god. They dont care what they do to do, you can be just a lab rat to them sometimes. I have lost all quality of life due to this drug and doctor, and no doctor will tell me that I will ever recover. I limp around with a cane for the last eight months and cry daily from the pain, despite painkillers. This stuff is NO JOKE. I was healthy and in the gym, NEVER had joint pain. Please , please take this warning as a gift. This stuff is pure poison. I even asked the "dr" , "isnt this a really high dose and shouldnt you only take a short time" Well, he blew off that question like I was an idiot,and now this is the result. Trust your gut instincts on this one please. I felt horrible from day two on, and I only stayed on because this ass said, "im not even going to look at your throat until youve been on it for two full months. Other doctors are horrified at what he did to a healthy vibrant young woman. I will spend the rest of my life warning people. I could have died from this drug.. I always thought people were a bit cooky that wrote these types of things, but now, after having lived through a nightmare, I can see why people are so charged up about this stuff. arrghh!